# SDR 95ZZZX2300

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Thundr AX890
- Aircraft serial: 2526USA
- System (JASC): 5102 · Balloon Reports
- Part: Fuel System
- Condition: Contaminated
- Location: Tank & Burner
- Part time: 93 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

METAL FILINGS WERE FOUND IN FUEL SYSTEM, SUSPECTED FROM TANK MANUFACTURE.  BURNER VALVES AND COMPONENTS FOULED DUE TO METAL FILINGS AND EXCESSIVE PIPE DOPE DURING CONSTRUCTION.  SUSPECT CAUSE - POOR QUALITY CONTROL IN FACTORY DURING PRODUCTION.
